# SDR UO22001F00011

- Difficulty date: October 18, 2001
- Submitted: November 9, 2001
- Operation: Air carrier
- Aircraft: N405TP
- Make and model: Hawker BAE125700B
- Aircraft serial: 257130
- Engine: Garrtt TFE7313R
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Bearing
- Part number: 3587523
- Condition: Failed
- Location: Tower Shaft
- Part time: 6,098 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOWER TOWER SHAFT BEARING FAILED CAUSING DAMAGE TO RELATED SHAFT AND CARRIERS ALSO CAUSING METAL CONTAMINATION TO OIL SYSTEM.
